Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cageo

Differin feeling oily/sticky?

This was my regimen before:

In shower, use Cetaphil facial cleanser

After shower, Pro-Activ BP, then Cetaphil Moisturizer

I went to a dermatologist a few days ago, and they perscribed me some samples of Differin, and they suggested this:

Shower, with Cetaphil facial cleanser

After shower, Cetaphil moisturizer, then Differin

But since doing this, hours after I have the Differin on, my skin feels disgustingly oily and sticky, and you can see it in the mirror too, shining. This even lasts till the next day, not as extreme, but it still feels gross.

Any remedy for this? I hate the feeling of it.

Share this post


Link to post
Share on other sites

I'm on day 11 of differin. It works great. My suggestion to is that you use the Differin at night only, which is what I do. You may also be using too much Differin. The key is to squeeze a pea sized dot on your index finger, and then dot a little on your forehead, chin, cheeks, and temples. Then rub it in so that only a film remains. Using Diff. at night also saves your skin from unnecessary sun exposure, which can lead to a sun burn while using Differin.

Share this post


Link to post
Share on other sites

first of all, when you get out of the shower, apply the differin BEFORE the moisturizer. let it sit for about 10 mins, then apply your moisturizer.

also, wash your face in the morning, too, but only use the differin at night.

Share this post


Link to post
Share on other sites

first of all, when you get out of the shower, apply the differin BEFORE the moisturizer. let it sit for about 10 mins, then apply your moisturizer.

also, wash your face in the morning, too, but only use the differin at night.

Does it make a difference whether you put differin BEFORE or AFTER the moisturizer? I am new on differin as well..so I need advice. I am currently putting differin AFTER I moisturize my face. My skin was VERY oily (more oily than normal) the first 2 weeks using differin but it's now back to normal.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×